Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm on a prescription regimen of applying clindamycin phosphate every night and Differin every other night. A few weeks ago I slept over a friend's house and was too embarrassed to take off my make up, so I slept in it. Will this make me break out AND totally ruin the regimen?

Link to post
Share on other sites

I'm on a prescription regimen of applying clindamycin phosphate every night and Differin every other night. A few weeks ago I slept over a friend's house and was too embarrassed to take off my make up, so I slept in it. Will this make me break out AND totally ruin the regimen?

Hi VitalMoon!

I've never used the acne.org regimen, but I don't think one day will ruin the entire effect of the medicine, nor will it break you out. Since you said you had done this a few weeks ago, the acne that may have been caused by your cosmetics is likely gone by now. Makeup wont build up in the skin unless you do not wash your face. (:

Link to post
Share on other sites

Oh no I'm not on the acne.org regimen, I'm on a prescription. :) And my bad instead of weeks I meant days. I just

started my prescription plan last week and I'm scared I ruined it. :(

I put on makeup at about noon and didn't wash it off around 7 P.M the next day.

Link to post
Share on other sites

Oh no I'm not on the acne.org regimen, I'm on a prescription. smile.png And my bad instead of weeks I meant days. I just

started my prescription plan last week and I'm scared I ruined it. sad.png

I put on makeup at about noon and didn't wash it off around 7 P.M the next day.

VitalMoon, sorry I misread your post. No matter what products you're using, one day of skipping it will not mess the entire result up. Is your skin breaking out right now? Any acne that your makeup would have caused would be showing the day after or even a few days. Keep following your regimen and you'll be fine. (:

Link to post
Share on other sites

Thank you! I've skipped about three days(not in a row) because sometimes I get really tired and forget to do it and I just get worried that it'll ruin the whole thing.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×